کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
418918 | 681727 | 2015 | 13 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Comparison between the Szeged index and the eccentric connectivity index
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
چکیده انگلیسی
Let Sz(G)Sz(G) and ξc(G)ξc(G) be the Szeged index and the eccentric connectivity index of a graph GG, respectively. In this paper we obtain a lower bound on Sz(T)−ξc(T)Sz(T)−ξc(T) by double counting on some matrix and characterize the extremal graphs. From this result we compare the Szeged index and the eccentricity connectivity index of trees. For bipartite graphs we also compare the Szeged index and the eccentricity connectivity index. Moreover, we show that Sz(G)−ξc(G)≥−4Sz(G)−ξc(G)≥−4 for bipartite graphs and this result is not true in the general case. Finally, we classify the bipartite graphs GG in which Sz(G)−ξc(G)∈{−4,−3,−2,−1,0,1,2}.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Applied Mathematics - Volume 186, 11 May 2015, Pages 74–86
Journal: Discrete Applied Mathematics - Volume 186, 11 May 2015, Pages 74–86
نویسندگان
Kinkar Ch. Das, M.J. Nadjafi-Arani,